教師資料查詢 | 類別: 期刊論文 | 教師: 高賢忠 KAO HSIEN-CHUNG (瀏覽個人網頁)

標題:Generalizing the coleman-hill theorem
學年85
學期2
出版(發表)日期1997/04/10
作品名稱Generalizing the coleman-hill theorem
作品名稱(其他語言)
著者高賢忠; Kao, Hsien-chung
單位淡江大學物理學系
出版者World Scientific Publishing
著錄名稱、卷期、頁數Modern Physics Letters A 12(11), pp.763-772
摘要Following the work of Khare et al., we show that the generalization to systems with spontaneous symmetry breaking of the Coleman–Hill theorem to one-loop order can be extended to the case including fermions with the most general interactions. Although the correction to the parity-odd part of the vacuum polarization looks complicated in the Higgs phase, it turns out that the correction to the Chern–Simons term is identical to that in the symmetric phase, with the difference coming only from the contribution of the would be Chern–Simons term. We also discuss the implication of our result to non-Abelian systems.
關鍵字
語言英文
ISSN0217-7323
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!